MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.2005.tb00872.x

Медицинская библиотека · The Journal of dermatology · 2005

Thrombocytopenia possibly induced by etretinate in a psoriatic patient.

Seishima Mariko, Oda Makiko, Yamanaka Shinya

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with psoriasis vulgaris developed multiple purpura on the extremities and hemorrhage at the oral mucosa and gingiva with marked thrombocytopenia. This thrombocytopenia was possibly induced by a retinoid agent, etretinate, from the clinical course and data. The total amount of etretinate administered was 2,410 mg over 191 days (41.9 mg/kg body weight, average 15.3 mg/day). A platelet transfusion partially restored the platelet count and the purpura and gingival hemorrhage disappeared approximately 10 days after the cessation of etretinate. However, the platelet count remains at 60-80 x 103/mm3 after two and a half years without etretinate therapy. Although there are only a few case reports of etretinate-induced thrombocytopenia, we should pay more attention to the peripheral platelet count during etretinate therapy.

Для цитирования: Seishima Mariko, Oda Makiko, Yamanaka Shinya. Thrombocytopenia possibly induced by etretinate in a psoriatic patient.. The Journal of dermatology. 2005. DOI: 10.1111/j.1346-8138.2005.tb00872.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.